4 ms·
Mainly because of liver toxicity. You can damage your liver to the point of needing a transplant with 4000 mg of acetaminophen in a day. There's an offhand ment
by ksenzee 5y ago
Mainly because of liver toxicity. You can damage your liver to the point of needing a transplant with 4000 mg of acetaminophen in a day. There's an offhand mention of it here: https://blogs.sciencemag.org/pipeline/archives/2017/10/31/watch-your-covalent-drugs-carefully#comment-286272 https://blogs.sciencemag.org/pipeline/archives/2017/10/31/wa...
- sebmellen 5y agoThe number of people I know who've "attempted suicide" by swallowing a whole bottle of Tylenol is pretty high.
- toomuchtodo 5y agoEric Engstrom of DirectX fame died from this fairly recently. https://news.ycombinator.com/item?id=25423712 https://news.ycombinator.com/item?id=25423712
- ddoolin 5y ago4000mg is also the maximum daily dose listed on the label, which is pretty crazy to think about. I would, as a regular consumer, absolutely think it's safe to take that much if I felt it was warranted absent any long term warnings (which there are none on the labels). After taking even _less_ than that for a few days, you can start to show overdose symptoms.
- treeman79 5y agoFun fact. Use the same dose man at days in a row and you’ll trigger rebound headaches. Which often are much more painful then original issue. Leading to yet more usage.